American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. A. Guest. Configuration spaces and the space of rational curves on a toric variety . Bull. Amer. Math. Soc. 31 (1994) 191-196. MR 1260521.
Abstract, references, and article information   
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Genera of algebraic varieties and counting of lattice points . Bull. Amer. Math. Soc. 30 (1994) 62-69. MR 1217352.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1